| Model Number |
VTICMO_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #(b)(4).
Event or Problem Description
A health care professional reported that following a implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.The lens removed and replaced with a shorter length lens.This resolved the problem.Cause of event was reported as unknown.